# SDR DALA2025040402583

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,973 hours, 9,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 Y=1456 DUMMY RAIL WAS FOUND CORRODED AT FR 13A. CORRECTIVE ACTION: COMPLIED WITH ERA 625163-14. (0893779)
